# SDR ASOA2013060603770

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 18,506 hours, 17,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 BURN MARKS AT FS 449.85 AT STRINGER 26L.   BLENDED 2 BURNS IN SKIN REF SRM 51-12-00.  DETERMINED TO BE OUT OF LIMITS (NO LIGHTNING BURNS ALLOWED TO WING SKINS).  ROTO-PEENED, RE-WORKED AREA IAW SRM 51-24-11.  RESTORED SURFACE FINISH TO RE-WORKED AREA SRM 51-25-01.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
